On certain classes of algebras in which centralizers are ideals

Towers, David and Saha, Ripan (2021) On certain classes of algebras in which centralizers are ideals. Journal of Lie Theory, 31 (4). pp. 991-1002. ISSN 0949-5932

Text (CB-algebras)
CB_algebras.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (141kB)


This paper is primarily concerned with studying finite-dimensional anti-commutative nonassociative algebras in which every centralizer is an ideal. These are shown to be anti-associative and are classified over a general field $F$; in particular, they are nilpotent of class at most $3$ and metabelian. These results are then applied to show that a Leibniz algebra over a field of charactersitic zero in which all centralizers are ideals is solvable.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Lie Theory
Additional Information:
Copyright Heldermann Verlag 2021
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
01 Jun 2022 10:10
Last Modified:
05 Dec 2022 00:57